# SDR SWAA2024082223300

- Difficulty date: August 6, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CAM PLATE WORN.<[01] REMOVED AND REPLACED CAM PLATE IAW CMM 52-16-12;[02] C/W INSPECTION;[03] REMOVED AND REPLACED CAM PLATE IAW CMM 52-16-12
